# SDR CALA2022042501073

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 65,100 hours, 27,900 cycles
- System (JASC): 5200 · Doors
- Part: Hook
- Part number: NA
- Condition: Out Of Tolerance
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL COMING FROM THE R1 DOOR AT THE TOP CENTER UPPER FLAP AREA.  SQUEAL BECAME LOUDER WITH AIRSPEED AND ALT.... REPORTED BY CREW TOMC SMITH FOLLOWED FLOW CHART IN MT 52-020.  INSPECTED SEAL, NO DEFECTS PERFORMED PRESSURIZATION CHECK UP TO 4.0 PSI.  NO LEAKS OR NOTED. FOUND COVER PLATE PRELOAD AND DOORSTOPS NORMAL.  DURING SQUEAL NOTED. REF AMM 52-11-11-400-001A INSPECTION OF DOOR RIG FOUND UPPER HOOK M1 CLEARANCE OUT OF TOLERANCE.  ADJUSTED UPPER HOOK CLEARANCE TO WITHIN LIMITS. VERIFIED ADJUSTMENT AND SAFETY OF UPPER HOOK ASSEMBLY. LEAK CHECK GOOD REF AMM 52-11-11-400-001A.
